Announcement

Collapse
No announcement yet.

Modafinil vs Ritalin experiences

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16

    Hello there tober47. I am also taking oxycodone for pain but I am not having this problem so fortunately for me, I do not need to take anything in order to combat the negative effects of the drug. However, I do know that if I would have any I would go to my doctor and I would ask him what I need to do in order to make it disappear. Well, what I am trying to say is that I recommend you to go to your prescribing doctor and ask him for an advice. He might lower the dosage until the negative effect would disappear and the effects are going to keep up. or if you’re taking 50 mg it is not enough for the pain? If that won’t fix the problem then he, indeed, might give you Ritalin or any other drug that might coexist peacefully with Oxycodone. Unfortunately, I am not sure whether Ritalin would do a good job or not and I am not sure whichever drug would, that’s why the best idea would be to talk with a doctor about it. besides, we should not forget that drugs are affecting people differently which means that it might do a good job for a certain person but it might not do it for another one. so it is mostly a trial and error thing. You might ask him to get you some help and let him decide which would be the best for you. Another thing what you should keep in mind is that while Ritalin might help with the Oxycodone’s side effect, Ritalin has its own side effects which means that it might get you rid of one side effect but give you another one. I can speculate about it a lot. that’s why better go and check it with your doctor. I assume that you’ve got it prescribed isn’t it? I do know that there are people who are getting their pain medications (and not only) via IOP’s. if you are one of them and you can’t go to a doctor telling that you take Oxycodone and you need something else that would counteract the side effect of it then, at least, you could check if Ritalin and Oxycodone does not have interactions. There are drug interactions checkers online that you can use and see whether it is safe to take these 2 together or not. simply search in google :drug interaction checker and you’ll be given the link. Generally, I guess that we need to know more about you before we could speculate further so if you need some more help, please, feel free to write more about you and we would try to help. at least I would.

     

    P.S. just out of curious, why you are being interested only in Ritalin, have you already tried Modafinil and seen that it is not working for you or there’s another reason? Wishing you all the best and best of luck!

    Comment


    • #17

      Like I have said in my post above, I think that Modafinil it is amazing for alertness, I have used it myself and it is really very and very good and since you have said that you are feeling  drowsy and by feeling useless I mean that you are not feeling capable of operating and functioning on a normal basis (because you can’t stay alert and focused) then Modafinil indeed might do a really good job with your condition. Also I forgot to say up there that for me it has provided little to no side effects at all, it is very mild in side effects profile and while it really does have some, they are not anything that scary. Having all of that said, they might do a really good job for you and your condition when taken together. However, as I already mentioned up there, I do know that Modafinil has a great profile of drug interactions which means that it could interact with a lot of other drugs and I am not very sure whether oxycodone is one of them or not, but you’ve got to carefully check it before getting on it. also, I do see that you’ve been asking about Ritalin, the thing is that I am not aware anything about Ritalin so I can’t comment on this drug. however, checking other people’s comments like for example’s FloE’s:

       

      “Ritalin it is making me more of an introvert person and not want to be very much social at all. I am going to use Ritalin only in those situations when I must do so”

       

      Then I can assume that the feeling of uselessness, drowsiness added to be an introvert person and antisocial is surely not a good idea. Plus I also know that Ritalin has a greater side effects profile so I would really recommend you to be very aware of it. but anyway, in the end of it all, JamesSs is still right on the fact that every person is different and while Ritalin made FloE and introvert person and antisocial, it might make you an even happier person. And while other people might experience bad side effects from using it – you might not. you never know. it is true that it is a trial and error thing, however I was only thinking that this is an rather unworthy risk. I personally would firstly try modafinil and in case it fails to work then maybe Ritalin would be a good idea.

       

      Not sure if this helps but I really hope so.

      Comment


      • #18

        I ran your drugs through drug interaction checkers and most of the interactions are saying that they are not having any results:

         

        Interactions between your selected drugs (I’ve selected Oxycodone oral and Ritalin methylphenidate oral)

         

        No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

         

        So it does seem that you are pretty fine to take them, HOWEVER, I there’s one thing that seems to be pretty interesting, especially referred to your situation. It is the fact that drug interaction checker on Medscape told me this: oxycodone + methylphenidate: oxycodone increases and methylphenidate decreases sedation. Effect of interaction is not clear, use caution. Use Caution/Monitor.

         

        It pretty much seems to do what you have asked for, one is increasing and another one is decreasing sedation which means that it might be what you’re looking for. However, as you can see, the effect of interaction is not clear. Maybe a doctor would be helpful. I am not a doctor so I can’t say anything for sure. I am sure only in one thing: whatever you do – their advice is indeed worth listening “Use Caution/Monitor”.

        Comment

        Working...
        X